# SDR 2006UALA01141

- Difficulty date: June 9, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 56,103 hours, 32,759 cycles
- Engine: Ge CFM56*
- Engine time: 45,481 hours, 26,217 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO LOW OIL PRESSURE, LOW OIL QUANTITY AND HIGH OIL TEMPERATURE. THE CAUSE WAS A RED PROTECTION CAP HAD NOT BEEN REMOVED AND BECAME LODGED IN A SUCTION PORT OF THE SCAVENGE VALVE.  SERVICED OIL AND REPLACED LUBRICATION UNIT.
